MAUDE Adverse Event Report: CLARIANCE SAS CLARIANCE IDYS-LLIF 3DTI; LUMBAR INTERVERTEBRAL BODY FUSION DEVICE WITH BONE GRAFT

CLARIANCE SAS CLARIANCE IDYS-LLIF 3DTI; LUMBAR INTERVERTEBRAL BODY FUSION DEVICE WITH BONE GRAFT
Model Number 51430013-S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon inserted the cage + plate assembly.He was unhappy with the cage position.He decided to remove the cage + plate assembly.While extracting the cage + plate assembly and using slap-hammer, the plate disconnected from cage.As a result, cage remained in the disc space.An instrument available during surgery was used to remove cage out of the disc space.The surgeon re-inserted the cage + plate assembly and the plate disconnected again.As a consequence, the product was used without plate.No harm was caused to the patient.As originally planned, a posterior fixation was used to back-up the cage.Delay in surgery was about 15 minutes.
 
Additional Manufacturer Narrative
Due to the plate connection problem, idys-llif cage was left implanted with no plate or screws by the surgeon.Originally planned in the pre-op strategy, pedicle screws were inserted posteriorly to stabilize the cage and the segment.However, idys-llif is intended to be used as a construct comprised of one cage, one plate and two screws.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
CLARIANCE IDYS-LLIF 3DTI
Common Device Name
LUMBAR INTERVERTEBRAL BODY FUSION DEVICE WITH BONE GRAFT
Manufacturer (Section D)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR  62217
MDR Report Key11994829
Report Number3009962553-2021-00002
Device Sequence Number3819805
Product Code MAX
UDI-Device Identifier03700780634521
UDI-Public(01)03700780634521(17)251101(10)K678X-K633Y
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K202032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace,Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model Number51430013-S
Device Catalogue Number51430013-S
Device Lot NumberK678X-K633Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1